MAUDE Adverse Event Report: ZIMMER BIOMET, INC. ARTICULAR SURFACE FIXED BEARING CONSTRAINED CONDYLAR KNEE (CCK) RIGHT 16 MM; PROSTHESIS, KNEE

ZIMMER BIOMET, INC. ARTICULAR SURFACE FIXED BEARING CONSTRAINED CONDYLAR KNEE (CCK) RIGHT 16 MM; PROSTHESIS, KNEE
Model Number N/A
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Fall (1848); Pain (1994)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).The device will not be returned for analysis because it remains implanted; however, an investigation of the reported event is in progress.Once the investigation is completed, a supplemental medwatch will be submitted.Multiple mdr reports were filed for this event, please see associated reports: 0001822565-2022-01591, 0001822565-2022-01592, 0001822565-2022-01593, 0001822565-2022-01594, 0001822565-2022-01595, 0001822565-2022-01596.
 
Event or Problem Description
It was reported that the patient underwent a revision surgery.Subsequently, the patient fell and reports ongoing pain.Attempts have been made and no further information has been provided.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.No product was returned or pictures provided; visual and dimensional evaluations could not be performed.The device history record was reviewed and no discrepancies relevant to the reported event were found.The reported products were reviewed for compatibility and it was determined that the following implants are not compatible: competitor patella medical records were provided and reviewed by a health care professional.Review of the available records identified the following: (b)(6) 2022 patient presents with increased diffuse pain with all weightbearing activities, this has worsened in the past few months, she does not have instability or buckling but feels this limits her daily activities (b)(6) 2022 pain continues to limit the patient¿s day-to-day activities; (b)(6) 2022 pain is 8/10- deep pressure, tight, spasm, burning, ache, located infrapatellarly, worse with walking, improves with ice and rest; (b)(6) 2022 ct imaging reviewed demonstrates mild excess external rotation positioning of tibial component of a few degrees, moderate size knee joint effusion, fatty atrophy versus.Radiographs were provided and reviewed by a health care professional.Review of the available records identified the following: overall implant fit and alignment appear maintained.Bone quality appears osteopenic.Alignment is maintained despite the suspected tibial implant change in position as noted.A portion of the tibial implant appears proud (displaced cranially) in relation to the tibial implant base on the newer images.A definitive root cause cannot be determined.If any further information is found which would change or alter any conclusions or information, a supplemental report will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
No further event information available at the time of this report.

Brand Name
ARTICULAR SURFACE FIXED BEARING CONSTRAINED CONDYLAR KNEE (CCK) RIGHT 16 MM
Common Device Name
PROSTHESIS, KNEE
Manufacturer (Section D)
ZIMMER BIOMET, INC.
1800 w. center st.
warsaw IN 46580
Manufacturer (Section G)
ZIMMER BIOMET, INC.
1800 w. center st.
warsaw IN 46580
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
5745260384
MDR Report Key14516121
Report Number0001822565-2022-01590
Device Sequence Number15085686
Product Code JWH
UDI-Device Identifier00889024555068
UDI-Public(01)00889024555068(17)250131(10)64615584
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K191625
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Consumer,Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 10/24/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date01/31/2025
Device Model NumberN/A
Device Catalogue Number42522800416
Device Lot Number64615584
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/09/2022
Supplement Date Received by Manufacturer10/21/2022
Initial Report FDA Received Date05/26/2022
Supplement Report FDA Received Date10/24/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured01/21/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexFemale
Patient Weight88 KG